# SDR COMA0160192

- Difficulty date: January 31, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 930 hours, 846 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47259701
- Part serial: 0471
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Part time: 930 hours, 846 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

APU FIRE WARNING DURING TAXI.  REPLACED THE FIRE DETECTION CONTROLLER.
